Volume 5, Issue 1 And 2 (November 2006)                   JIRSS 2006, 5(1 And 2): 53-67 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jabbari H, Azarnoosh H A. Almost Sure Convergence Rates for the Estimation of a Covariance Operator for Negatively Associated Samples. JIRSS. 2006; 5 (1 and 2) :53-67
URL: http://jirss.irstat.ir/article-1-136-en.html
Abstract:   (8073 Views)
Let {Xn, n >= 1} be a strictly stationary sequence of negatively associated random variables, with common continuous and bounded distribution function F. In this paper, we consider the estimation of the two-dimensional distribution function of (X1,Xk+1) based on histogram type estimators as well as the estimation of the covariance function of the limit empirical process induced by the sequence {Xn, n>= 1}. Then, we derive uniform strong convergence rates for two-dimensional distribution function of (X1,Xk+1) without any condition on the covariance structure of the variables. Finally, assuming a convenient decrease rate of the covariances Cov(X1,Xn+1), n >= 1, we introduce uniform strong convergence rate for covariance function of the limit empirical process.
Full-Text [PDF 162 kb]   (3006 Downloads)    

Received: 2011/11/4 | Accepted: 2015/09/12 | Published: 2006/11/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society